Reversible orofacial dyskinesia after ofloxacin treatment.

@article{Bleecker2004ReversibleOD,
  title={Reversible orofacial dyskinesia after ofloxacin treatment.},
  author={Jan L. de Bleecker and Veerle L. Vervaet and Giovambattista De Sarro},
  journal={Movement disorders : official journal of the Movement Disorder Society},
  year={2004},
  volume={19 6},
  pages={
          731-2
        }
}
We report on a patient who developed orofacial dyskinesia 3 days after starting ofloxacin treatment. The association of orofacial dyskinesia with other fluoroquinolone antibiotics has been reported rarely, chiefly in the elderly with impaired renal or hepatic function or in overdosed patients. It has been ascribed to interference with GABA-ergic neurotransmission. 

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
SHOWING 1-2 OF 2 CITATIONS

Similar Papers

Loading similar papers…